List of Publications in Databases

MTMT MathSciNet Scopus


List of Publications (downladable papers)

Publications in English:
[journal papers] [papers in proceeedings] [preprints] [thesis]
Papers in Hungarian:
[popular papers] [book] [thesis]
Some talks and posters
Problems


Papers in Refereed Journals

  1. B. Armbruster, Á. Besenyei, P. L. Simon, Bounds for the expected value of one-step processes, Commun. Math. Sci., 14 (2016), 1911–1923.
    [arXiv]
  2. Á. Besenyei, Z. Léka, Leibniz seminorms in probability spaces, J. Math. Anal. Appl., 429 (2015), 1178–1189.
    [pdf]
  3. Á. Besenyei, The Brocard angle and a geometrical gem from Dmitriev and Dynkin, Amer. Math. Monthly, 122 (2015), 495–499.
    [pdf]
  4. F. Sélley, Á. Besenyei, I. Z. Kiss, P. L. Simon, Dynamic control of modern network-based epidemic models, SIAM J. Appl. Dyn. Syst., 14 (2015), 168–187.
    [
    pdf]
  5. Á. Besenyei, Traveling waves and Taylor series: do they have something in common?, Coll. Math. J., 45 (2014), 29–32.
    [pdf]
  6. Á. Besenyei, Peano's unnoticed proof of Borel's theorem, Amer. Math. Monthly, 121 (2014), 69–72.
    [pdf]
  7. Á. Besenyei, Lebesgue's road to antiderivatives, Math. Mag., 86 (2013), 255–260.
    [pdf]
  8. Á. Besenyei, D. Petz, Partial subadditivity of entropies, Linear Algebra Appl., 439 (2013), 3297–3305.
    [pdf]
  9. Á. Besenyei, On complete monotonicity of some functions related to means, Math. Inequal. Appl., 16 (2013), 233–239.
    [pdf]
  10. Á. Besenyei, P. Simon, Asymptotic output controllability via Dynamic Matrix Control, Differ. Eq. Appl., 4 (2012), 495–519.
    [pdf]
  11. Á. Besenyei, D. Petz, Successive iterations and logarithmic means, Oper. Matrices, 7 (2013), 205–218.
    [pdf]
  12. Á. Besenyei, On the invariance equation for Heinz means, Math. Inequal. Appl., 15 (2012), 973–979.
    [pdf]
  13. Á. Besenyei, The Hasegawa–Petz mean: properties and inequalities, J. Math. Anal. Appl., 339 (2012), 441–450.
    [pdf]
  14. Á. Besenyei, D. Petz, Characterization of mean transformations, Linear Multilinear Algebra, 60 (2012), 255–265.
    [pdf]
  15. Á. Besenyei, D. Petz, Completely positive mappings and mean matrices, Linear Algebra Appl., 435 (2011), 984–997.
    [pdf]
  16. Á. Besenyei, On uniformly monotone operators arising in nonlinear elliptic and parabolic problems, Annales Univ. Sci. Budapest. Sect. Math., 53 (2010), 33–43.
    [pdf]
  17. Á. Besenyei, On some systems containing a parabolic PDE and a first order ODE, Math. Bohem., 135(2) (2010), 133–141.
    [pdf]
  18. Á. Besenyei, On a nonlinear system consisting of three different types of differential equations, Acta Math. Hungar., 127(1–2) (2010), 178–194.
    [pdf]
  19. Á. Besenyei, On nonlinear parabolic variational inequalities containing nonlocal terms, Acta Math. Hungar., 116 (1–2) (2007), 145–162.
    [pdf]
  20. Á. Besenyei, Stabilization of solutions to a nonlinear system modelling fluid flow in porous media, Annales Univ. Sci. Budapest. Sect. Math., 49 (2006), 115–136.
    [pdf]
  21. Á. Besenyei, Existence of solutions of a nonlinear system modelling fluid flow in porous media, Electron. J. Differential Equations, Vol. 2006(2006), No. 153, pp. 1–19.
    [pdf]
  22. Á. Besenyei, On systems of parabolic functional differential equations, Annales Univ. Sci. Budapest. Sect. Math., 47 (2004), 143–160.
    [pdf]

Papers in Proceedings

  1. Á. Besenyei, On a nonlinear system containing nonlocal terms related to a fluid flow model, E. J. Qualitative Theory of Diff. Equ., Proc. 8'th Coll. Qualitative Theory of Diff. Equ., No. 3. (2007), 1–13.
    [pdf]
  2. Á. Besenyei, L. Gershuni, I. Plans, M. Rechberger, O. Shipilova, Monitoring of a Heterogeneous Process Using Broadband Acoustic Measurements, Proceedings of the 18th ECMI Modelling Week, Lappeenranta University of Technology, Research Report, No. 2006-101, 69–81.
    [pdf]

Preprints

  1. B. Armbruster, Á. Besenyei, P. L. Simon, Bounds for the expected value of one-step processes, 2015.
    [arXiv]
  2. Á. Besenyei, A note on a trace inequality for positive block-matrices, 2013.
    [pdf]

Ph.D. Thesis

  1. Á. Besenyei, On nonlinear systems containing nonlocal terms, PhD Thesis, Eötvös Loránd University, Budapest, 2008.
    [pdf] [10 page summary]

Popular Papers in Hungarian

  1. Besenyei Á., Séta a havon – az ezerarcú feladat I–III. (On a problem with many solutions), KöMaL, 2016/8, 455–461., 2016/9, 514–521., 2017/1, 2–7.
    [pdf]
  2. Besenyei Á., A Milne-egyenlőtlenség és társai, avagy ellenállások álruhában I–II., (Milne's inequality and resistances)KöMaL, 2015/9, 514–524. és 2016/1, 2–10.
    [pdf]
  3. Besenyei Á., Teleszkopikus összegekről, avagy kalandozások egy versenyfeladat körül I–II. (On telescoping sums), KöMaL, 2012/9, 514–523. and 2013/1, 2–11.
    [pdf]
  4. Besenyei Á., A számtani-mértani közép és egyéb érdekességek I–II. (On Gauss' arithmetic-geometric mean), KöMaL, 2009/2, 72–80. and 2009/3, 130–139.
    [pdf]
  5. Besenyei Á., A Baire-tételről egy KöMaL-feladat kapcsán (On Baire's Category Theorem), KöMaL, 2008/5, 258–267.
    [pdf]
  6. Besenyei Á., A Peano-görbe (On Peano's curve), KöMaL, 2003/4, 196–202.
    [pdf]
  7. Besenyei Á., Megjegyzések egy versenyfeladat kapcsán (On a problem of a Hungarian math contest), KöMaL, 2003/1, 16–21.
    [pdf]

Book in Hungarian

  1. Besenyei Ádám, Komornik Vilmos, Simon László, Parciális differenciálegyenletek (Partial Differential Equations) ELTE, TypoTeX, Budapest, 2013.
    [url1] [url2] [url3]

M.Sc. Thesis

  1. Besenyei Á., Nemlineáris parabolikus funkcionál-differenciál egyenletrendszerek (On nonlinear systems of functional differential equations), Diplomamunka, Eötvös Loránd University, Budapest, 2005.

Some Talks and Posters

  1. The irresistible inequality of Milne (Conference on Inequalities and Applications 2016, Hajdúszoboszló, September, 1, 2016.)
    [pdf]
  2. Bounds for the expected value of one-step processes (10th Colloquium on the Qualitative Theory of Differential Equations, Szeged, Hungary, July, 2015)
    [pdf]
  3. Stochastic matrices and geometry: a geometrical gem from Dmitriev and Dynkin (Seminar of the Department of Applied Analysis, Eötvös Loránd Universtiy, Budapest, May, 2014)
    [pdf]
  4. On some subadditivity inequalities of entropies (Young Functional Analysts' Meeting, Debrecen, Hungary, April, 2014)
    [pdf] (3Mb!)
  5. Dynamic control of network-based epidemic models, (poster, Szeged Dynamics Days, Szeged, February, 2014)
    [pdf] (1.5Mb!)
  6. A brief history of the mean value theorem (History of Mathematics and Teaching of Mathematics, Sárospatak, May, 2012)
    [pdf] (3.1Mb!)
  7. From Newton to Poincaré: two centuries of PDEs (Symposium in Honour of László Simon's 70th Birthday, May, 2010)
    [pdf] (10Mb!)
  8. On a system consisting of three different types of differential equations (Equadiff 12, Brno, Czech Republic, July, 2009)
    [pdf]

Problems

  1. Problem 11752. Amer. Math. Monthly, 121 (2014), 84.
    [pdf] [pdf]
  2. Problem 50-3. IMAGE (The Bulletin of the International Linear Algebra Society), Spring 2013, p. 44.
    [pdf]
  3. A. 563. KöMaL (Hungarian Mathematical Journal for Secondary Schools), 2012/5.
  4. B. 4333. KöMaL (Hungarian Mathematical Journal for Secondary Schools), 2011/2.
  5. KöMaL problems 2000–2002., KöMaL (Hungarian Mathematical Journal for Secondary Schools)